# SDR SWAA2022052611452

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 24,172 hours, 11,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 CENTER FLOOR PANEL CENTER FLOOR PANEL BRAKE CRACKED AT STA. 540 / [01] REMOVED AND REPLACED FLOOR BRAKE PANEL ASSY. AT STA 540 AS PER SRM 51-40-02
